SICE Journal of Control, Measurement, and System Integration
Online ISSN : 1884-9970
Print ISSN : 1882-4889
CONTRIBUTED PAPERS
System Identification of Nonlinear State-Space Models with Linearly Dependent Unknown Parameters Based on Variational Bayes
Kenji FUJIMOTOAkihiro TANIGUCHIYoshiharu NISHIDA
Author information
JOURNALS FREE ACCESS

2018 Volume 11 Issue 6 Pages 456-462

Details
Abstract

In this paper, we propose a parameter estimation method for nonlinear state-space models based on the variational Bayes. It is proved that the variational posterior distribution of the hidden states is equivalent to a posterior distribution of the states of an augmented nonlinear state-space model. This enables us to estimate the probability of the hidden states by implementing a variety of existing filtering and smoothing algorithms. Using this technique, a system identification algorithm for nonlinear systems based on variational Bayes and nonlinear smoothers is proposed. It is expected to be more accurate than the existing results since it does not employ any additional approximations in executing the variational Bayes inference. Furthermore, a numerical example demonstrates the effectiveness of the proposed method.

Information related to the author
© 2018 The Society of Instrument and Control Engineers
Previous article Next article
feedback
Top